# SDR DHL2001801504

- Difficulty date: October 3, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT-FRAME AT STA 220.000, L-35L SHOWS .5 INCH CRACK.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 2.  FABRICATED DOUBLER PER SRM 53-2-0-FIG 2.  INSTALLED DOUBLER PER SRM 53-2-0 FIG 2.
